CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Weighted Koppelman formulas and the (partial derivative)over-bar-equation on an analytic space

Mats Andersson (Institutionen för matematiska vetenskaper, matematik) ; H. Samuelsson
Journal of Functional Analysis (0022-1236). Vol. 261 (2011), 3, p. 777-802.
[Artikel, refereegranskad vetenskaplig]

Let X be an analytic space of pure dimension. We introduce a formalism to generate intrinsic weighted Koppelman formulas on X that provide solutions to the (partial derivative) over bar -equation. We obtain new existence results for the (partial derivative) over bar -equation, as well as new proofs of various known results. (C) 2011 Elsevier Inc. All rights reserved.

Nyckelord: Analytic space, (partial derivative)over-bar-Equation, hartogs extension theorem, (n-1)-complete complex-spaces, isolated, singularities, integral-representation, residue currents, varieties

Denna post skapades 2011-06-09. Senast ändrad 2016-01-12.
CPL Pubid: 141452


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur